Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/21835


Title: Blow-up for a semilinear reaction-diffusion system coupled in both equations and boundary conditions
Authors: 符聖珍
Fu,Sheng-Chen;Guo,Jong-Shenq
Contributors: 應數系
Date: 2002.12
Issue Date: 2009-01-05 13:16:46 (UTC+8)
Abstract: We study the blow-up behavior for a semilinear reaction-diffusion system coupled in both equations and boundary conditions. The main purpose is to understand how the reaction terms and the absorption terms affect the blow-up properties. We obtain a necessary and sufficient condition for blow-up, derive the upper bound and lower bound for the blow-up rate, and find the blow-up set under certain assumptions.
Relation: Journal of Mathematical Analysis and Applications,276(1),458-475
Data Type: conference
Appears in Collections:[應用數學系] 會議論文

Files in This Item:

File Description SizeFormat
458-475.pdf151KbAdobe PDF1112View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing